# SDR LR7A2017092801266

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Part number: 7075T60025
- Condition: Cracked
- Location: Bs 1012
- Component: Cargo Door, Lkheed
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,   FOUND THE CARGO DOOR BS 1012 BULKHEAD WEB WITH MULTIPLE ELONGATED HOLES AND CRACKS AT LBL 40 TO RBL40, CENTER WEB.   REPAIRED IAW SRM 51-60, AND 51-70.
